# SDR JGVR20230714002

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,531 hours, 9,707 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED SEVERAL CORRODED AREAS ON THE LOWER SKIN TRAILING EDGE OF THE RH HORIZONTAL STABILIZER, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. TREATED, PRIMED, AND TOP COATED REPAIR AREAS PER TEXTRON REPAIR MEMO.
